# SDR SIMA20160605001

- Difficulty date: June 5, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 28,673 hours, 24,580 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A CARGO FIRE DETECTION WARNING.  BAGGAGE COMPARTMENT SMOKE DETECTION SYS ALERTED & WAS RESET, FIRE DEPT CALLED.  REMOVED BAGS.  NO FURTHER ISSUES.  INSPECTED CARGO COMPARTMENT AS REQUIRED & PERFORMED CARGO COMPARTMENT SMOKE DETECTOR OPERATIONS CHECK IAW AMM 26-15-01.  OPERATIONS CHECKED NORMAL, NO DEFECTS NOTED.  ARFT OK FOR SERVICE
